# SDR CALA2024032100806

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 68,864 hours, 30,532 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53133228200
- Condition: Cracked
- Location: Windshield Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CONTINUITY FITTING HAS CRACK INDICATION ON LEFT AND RIGHT SIDE.   PER HAECO LCQ NR 9290207 / 40207 REMOVED AND REPLACED WINDSHIELD CONTINUITY FITTINGS LEFT AND RIGHT HAND AT FR4 IAW UAL ECRA# 5310-08284. GENERATED & RECEIVED FI NAL RFTS #1 OPS GOOD AND ECRA 5310-08284 REV A WHICH CLASSIFIES REPAIR AS MAJOR CAT A WITH NO SRI REQUIRED.
